# SDR CA030702001

- Difficulty date: June 26, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,350 hours
- Engine: Pwa JT15D4
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: S346151
- Condition: Wrong Part
- Location: Quality Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BOLTS ORDERED FROM CESSNA AIRCRAFT COMPANY UNDER PROPRIETARY PN S346151 WERE RECEIVED AND DETERMINED TO BE INCORRECT. THE ORIGINAL BOLTS REMOVED FROM THE ENGINE MOUNT INSTALLATION WERE STAMPED WITH PN NAS464P864. REPLACEMENT BOLTS ORDERED FROM CESSNA UNDER PN S346151 WERE RECEIVED AND FOUND STAMPED WITH P/N NAS6208-64D AND PHYSICAL INSPECTION SHOWED THAT THEY WERE .125  LONGER THAN THE ORIGINALS. CESSNA CITATION CUSTOMER SUPPORT OFFICE WAS CONTACTED TO DETERMINE IF THE BOLTS WOULD BE ACCEPTABLE TO INSTALL WITH THE ADDITION OF EXTRA WASHERS. CESSNA ENGINEERS CONSULTED ENGINEERING DRAWING PN 6550000 AND DETERMINED THAT PN NAS464P864 WAS THE ONLY CORRECT PN. CESSNA ENGINEERING ADVISED THAT THEY WOULD CONTACT
